# SDR SWAA2021022245964

- Difficulty date: January 31, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 27,919 hours, 12,310 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R 1 DOOR THRESHOLD INNER ATTACH ANGLE HAS CORROSION UPPER SURFACE AT STA 315 TO 320 RBL 61 WL 207. / R1 DR CREASE BEAM ATTACHMENT ANGLE HAS CORROSION UPPER SURFACE STA 315 TO STA 320. BLENDED AND REMOVED CORROSION ON UPPER SURFACE OF CREASE BEAM ATTACHMENT ANGLE AND CHECKED WITH 10X MAG I/A/W SRM 51-10-02-0G-0. MAT THICKNESS IS .090; MAT LOSS IS .015; MAT REMAINING IS .075; 'OUT OF LIMITS' I/A/W SRM 53-00-15-1A-2 STEP 4E(2) FIG 103 DETAIL D. LOCATED AND DRILLED NEW ATTACHMENT ANGLE AND DRILLED AND REMOVED DAMAGED ANGLE I/A/W SRM 51-40-02-0G-0 ALSO SRM 51-40-05-0G-0. INSTALLED NEW ATTACHMENT ANGLE I/A/W SRM 51-40-02-0G-0 ALSO BOEING DWG 141A8310 REV: C P/N 141A8312-5
